# SDR USAA040078

- Difficulty date: March 28, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 0929
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281520200
- Condition: Corroded
- Location: Fuselage
- Part time: 16,307 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND TRACK CORRODED 1.3 INCHES BY 1.1 INCHES BY .043 INCH AREA, MAIN DECK SEAT TRACK, FRAME 16, Y 1252, -Z240.  REMOVED AND REPLACED SEAT TRACK PER SRM 51-42-11, SRM 53-11-14.  CORROSION LEVEL 2, TASK NR JA-220-53500.  (M)
